# SDR FDEA201012044577

- Difficulty date: December 4, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 520 S24-25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE EXTERNAL SKIN DENT BS 520 BETWEEN STRINGER 24R-25R.  FABRICATED, INSTALLED DOUBLER & FILLER 2024-T3 BATCH 0001928869 .063 &2024-T3 .056   BATCH 0001383027 IAW SRM 53-00-01 REPAIR 2  THRESHOLD INSPECTION OF REPAIR DOULBER TO OCCUR ON OR BEFORE 37,500 FLIGHT CYCLES AND INTERVALS OF 6.000 FOR HFEC OR 3,000 FLIGHT CYCLES FOR LFEC THEREAFTER IAW SRM 53-00-01. MAJOR REPAIR.
